Login
Questions or Comments!
admin@frumsupport.com

Get FrumSupport News! Join our mailing list.
Email:


Search

Navigation:

 Tehilim List  < Refresh >
TOPIC TITLE: Does this make sense???
Created On 6/25/14 4:12 PM
Topic View:

View thread in raw text format


toy123
Senior Supporter

Posts: 834
Joined: Sep 2009

6/25/14 4:12 PM
User is offline

Hi Dr Price,

I've been in the hospital because a crisis came up. Literally a hospitalization out of left field.... I was discharged Monday. Hashem works in wondrous ways and I don't understand them and I don't think He's fair. One good thing that came out of this hospitalization is I was taken off 5 psych meds. Lithium, lamictal, naltrexone, adderal and valium. I'm left with wellbutrin 450mg, risperdal 1mg, buspar 10mg, and they added neurontin 600mg. Monday I was still fine but yesterday and today I became extremely overwhelmed burst into tears, and have been feeling my emotions real strong. Can it be a side effect from the fact that I was taken off so many meds? I'm a literal mess...

Also I'm always afraid when I go to the hospital I'll end up on another one of my "sprees". How can I avoid that???

P.s please bear in mind that I've been using pills and manipulating all my psychiatrists to put me on more and more meds (don't know why) all my life to escape pain... so more meds is really out of the question.

Thanks for your help!


-------------------------
Sometimes you need to run away just to see who will follow you.

Sometimes when I say "I'm okay", I want someone to look me in the eyes, hug me tight and say "I know you are not".

Just because I'm smiling doesn't mean I'm happy.
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1947
Joined: Jan 2006

6/25/14 4:21 PM
User is offline

Could be withdrawal from the stabilizing medications such as Lithium, Lamictal. What kind of sprees?

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



toy123
Senior Supporter

Posts: 834
Joined: Sep 2009

6/25/14 4:25 PM
User is offline

Going back and forth to hospitals. Cuz in 08 I had like 10 back t pool back well almost back to back hospitalizations and I don't want that to happen again.

Also wanted to ask how come in the hospital I had not one ounce of self harm thoughts and now they're creeping back in?


-------------------------
Sometimes you need to run away just to see who will follow you.

Sometimes when I say "I'm okay", I want someone to look me in the eyes, hug me tight and say "I know you are not".

Just because I'm smiling doesn't mean I'm happy.
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1947
Joined: Jan 2006

6/25/14 4:32 PM
User is offline

Therapeutic milieu of the hospital perhaps more helpful than other interventions?

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



toy123
Senior Supporter

Posts: 834
Joined: Sep 2009

6/25/14 5:06 PM
User is offline

I don't understand the question?


-------------------------
Sometimes you need to run away just to see who will follow you.

Sometimes when I say "I'm okay", I want someone to look me in the eyes, hug me tight and say "I know you are not".

Just because I'm smiling doesn't mean I'm happy.
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1947
Joined: Jan 2006

6/26/14 5:13 AM
User is offline

Some people find that just being a therapeutic setting is the most helpful aspect of the experience rather than what particular medications they received there. Often the stays are too brief for the medications even to become effective which lends credence to this concept.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     



toy123
Senior Supporter

Posts: 834
Joined: Sep 2009

6/26/14 9:29 AM
User is offline

What does "lends credence to this concept" mean?

Also does it make sense that I'm so chaotic because I'm "integrating" into society again? And if yes how do I stay out?


-------------------------
Sometimes you need to run away just to see who will follow you.

Sometimes when I say "I'm okay", I want someone to look me in the eyes, hug me tight and say "I know you are not".

Just because I'm smiling doesn't mean I'm happy.

Edited: 6/26/14 at 9:29 AM by toy123
 
Reply
   
Quote
   
Top
   
Bottom
     



Dr. Price MD
Psychiatrist

Posts: 1947
Joined: Jan 2006

6/26/14 9:48 AM
User is offline

The fact that people often feel better even before the medication is kicking in. Makes sense. A more structured day outside can help prevent having to go inside a hospital again. Schedule for sleeping, eating, exercising, activities etc.

Rabbi Price, M.D.
www.RabbiMD.com
 
Reply
   
Quote
   
Top
   
Bottom
     

View thread in raw text format
FORUMS > Ask the Psychiatrist < Refresh >

Navigation:

The information in this site is not intended to replace the advice of a doctor. FrumSupport disclaims any liability for the decisions you, the User, makes based on information on this site. By using this site, reading, viewing, posting or otherwise, you signify your assent to the Terms and Conditions of Use. If you do not agree to all these Terms and Conditions of Use, please do not use this site. FrumSupport may revise and update these Terms and Conditions of Use at anytime. Your continued usage of FrumSupport will mean you accept those changes.

If you think you or someone you know has a medical emergency, call your doctor, Hatzolah or 911 immediately. FrumSupport cannot and does not monitor forums and postings and cannot and will not pro-actively obtain help for users in need as FrumSupport does not have the funds or people power to accomplish such tasks and it will infringe on the anonymity of each user. Therefore, FrumSupport’s liability is limited by this paragraph and as further set forth in the Terms and Conditions of Use.